# SDR DL73E001696

- Difficulty date: September 2, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N377DL
- Make and model: Boeing 737247
- Aircraft serial: 23604
- Aircraft time: 35,257 hours, 29,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 333780100
- Part serial: 5308
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP AT 2R DOOR.  REPLACED BATTERY PACK AND  BATTERY, CKS OK.
